# SDR QXEA2013032600693

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 258-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORRODED RIVETS AND POSSIBLE CORROSION BS 258.5-301.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01, REV 12. REMOVED LIGHT CORROSION ON STRINGER IAW SRM 51-21-00-00-02, REV 12.  100 PERCENT MATERIAL LOSS, OUT OF LIMITS.  REMOVED DAMAGED STRINGER SECTION IAW RD8/4-53-5282, ISSUE 1.  ACCOMPLISHED FPI OF CUT LINE IAW RD8/4-53-5282 ISSUE 1 AND NDTM 8.2.0 REV 14 AREA WAS FOUND TO BE CRACK FREE.  MATCH DRILLED IAW RD8/4-53-5282 ISS 1.  ALODINED AND PRIMED AS REQUIRED IAW RD8/4-53-5282, ISS 1.   INSTALLED STRINGER IAW RD8/4-53-5282 ISS 1.   APPLIED TOPCOAT IAW SRM 51-25-10-02-01 REV 12, 51-25-15-02-01 REV1 2 AND 51-25-05-02-01 REV 12. APPLIED CPC IAW AMM REV 40 51-25-01-390-801. COMPLIED WITH TC RD8/4-53-5282.
